AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 11, Numéro 2, Année 2016

Fatiha MOKRANI,Hocine FELLAG,Abdelhakim NECIR,
Robust bayesian inference of generalized Pareto distribution, pp. 1061-1074
DOI : http://dx.doi.org/10.16929/as/2016.1061.92
ABSTRACT
Asbtract manquant
Citer cet article
Fatiha MOKRANI,Hocine FELLAG,Abdelhakim NECIR, (2016). Robust bayesian inference of generalized Pareto distribution. Afrika Statistika . Volume 11(2), pp 1061-1074
Doi : http://dx.doi.org/10.16929/as/2016.1061.92













JAS
JAS



ok